# SDR SWIA201125574

- Difficulty date: January 31, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 20,388 hours, 15,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY INTERIOR LOWER LIGHT AND AFT 2 EXTERIOR EMERGENCY LIGHTS ARE BURNED OUT.  (FLT 4823)  RELAMPED EMERGENCY LIGHT.
